# SDR IXX2008F00000

- Difficulty date: July 12, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 4 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NR: ATN 229/ TAT 81724.7/ TAC 32713  - DURING CRUISE, NR 4 ENGINE FIRE WARNING CAME ON, THE CREW ACCOMPISHED CHECK LIST AND RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  CORRECTIVE ACTION IN WORK. (K)
